Did 0,25 dose work for anyone?

1

10kgtogo

New member
Jun 24, 2022
1
0
1
Hello! I have a question about the dosage. I hope I got to the right place, and someone will help with an answer and advice. I’m on ozempic 0.25mg now and wonder when you start losing weight on ozempic? This dosage was prescribed to me by my doctor. I have a low body mass index. But still, there is a small excess weight ( about 10-12 kilograms). I know that this is the minimum dose. But it doesn’t seem to fit me. The doctor had doubts when prescribing the dosage and wanted to immediately prescribe me an average dose. It seems he was mistaken. Otherwise, why can’t I see results in 10 days? I think there should be some improvement. Next time I see a doctor, I’ll probably ask him to give me at least Ozempic 1.7 mg dose. But for now, I want to ask the advice of those who have already been through this kind of thing. Is it really needed to move to a bigger dose to see the effect? So far, I don’t feel any adverse effects. I don’t have nausea, I sleep well, but also I haven’t lost any weight. Perhaps I’m worried for nothing and just need to wait a little longer? Did 0.25 dose work for anyone?
 
Y

yabagaba

New member
Jan 13, 2023
2
1
1
I'm on my third week of .25, haven't lost more than 1 or 2 pounds total and that's with diet. On my 2nd dose I felt more lack of appetite, headache, but this week not so much. One more week on .25 and then move to 1 mg. Curious to see if side effects will be worse but weight loss better. I was told by my doctor that generally .25 is not a therapeutic dose. It's just to get your digestive system acclimated to the drug. We shall see. Good luck!
 
A

Amelia

Administrator
Staff member
Jun 21, 2022
16
1
3
I'm on my third week of .25, haven't lost more than 1 or 2 pounds total and that's with diet. On my 2nd dose I felt more lack of appetite, headache, but this week not so much. One more week on .25 and then move to 1 mg. Curious to see if side effects will be worse but weight loss better. I was told by my doctor that generally .25 is not a therapeutic dose. It's just to get your digestive system acclimated to the drug. We shall see. Good luck!
Hello dear, welcome to our forum!
May I ask you why do you want to move to 1 mg and not 0.5mg? Wouldn't it be a drastic change? I'm just afraid that side effects may appear faster if you increase the dose that much. Still, if your doctor is fine with it...
Anyways, I hope you will have greater weight loss and zero side effects on it. Please keep us updated on your journey!